0
  • DE
  • EN
  • FR
  • International Database and Gallery of Structures

Advertisement

Comparison of correlated Gumbel probability models for directional maximum wind speeds

Author(s):

Medium: journal article
Language(s): English
Published in: Journal of Wind Engineering and Industrial Aerodynamics, , n. 12-15, v. 90
Page(s): 1631-1644
DOI: 10.1016/s0167-6105(02)00275-1
Structurae cannot make the full text of this publication available at this time. The full text can be accessed through the publisher via the DOI: 10.1016/s0167-6105(02)00275-1.
  • About this
    data sheet
  • Reference-ID
    10358322
  • Published on:
    13/08/2019
  • Last updated on:
    13/08/2019